# SDR UPS05144003

- Difficulty date: February 22, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0816
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE ON MAIN ENTRY DOOR WILL NOT ARM.  OPERATED DOOR ARM NORMALLY.  OK FOR SERVICE, COULD NOT DUPLICATE PROBLEM.
